# SDR 6CBA2023091223001

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N860AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1860
- Aircraft time: 4,588 hours, 4,126 cycles
- Engine: Pwc PT6A67P
- Engine time: 4,582 hours, 4,120 cycles
- Propeller: HCE5A3A
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM DEPARTING AIRPORT KACK ON A FLIGHT TO KBKL, THE CREW OBSERVED FLUCTUATING FUEL FLOW INDICATIONS OF 10-20 POUNDS PER HOUR EVERY 4-5 SECONDS. ALL OTHER ENGINE INSTRUMENTS FLUCTUATED ACCORDING WITH THE INCREASE AND DECREASE OF FUEL FLOW.  THE CREW DIVERTED TO KIPT AND LANDED SAFELY WITH NO INCIDENT.  TECHNICIANS ARE CURRENTLY SCHEDULED TO TROUBLESHOOT ON 09/13/23.  A SUPPLEMENTAL SDR WILL BE FILED WHEN FURTHER INFORMATION BECOMES AVAILABLE.
